# SDR FDEA201902150422

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,183 hours, 24,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 143N55488
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CREASE BEAM SPLICE OUTBOARD CHORD STA 780 RBL 65 MAIN CABIN. REMOVED CORRODED CREASE BEAM SPLICE ON O/B CHORD STA 780 RBL 65 IN MAIN CABIN. EVAL DAMAGE FOUND 100% MAT LOSS OUT OF LIMITS FABRICATED AND INSTALLED NEW SPLICE PER DWG 143N5520 REV B AND DWG 143N5548 REV- AND REV D.
